# SDR 04FDEA00783

- Difficulty date: March 31, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310
- Aircraft serial: 356
- Aircraft time: 34,209 hours, 18,237 cycles
- System (JASC): 3443 · Doppler System
- Part: Iru
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O 1 IRU FAILED, 2 IRU WAS ALREADY MEL'D  INOP.  RETURN TO DFW.  REMOVED AND REPLACED THE 1 IRU PER MM 34-25-00 -05-1, PERFORMED IRS SYS ADJ/TEST IN CONJUNCTION WITH  WRI 34-43-6941 (IRU 3) AND WRI 34-43-6937 (IRU 2).  ALL IRU'S TESTED NORMAL.  PERFORMED AFS/LAND TEST, TEST PASSED.  A/C CAT STATUS PLACED INTO A/C CAT II;  AP1 & 2 CK CAT III.
